DOI QR코드

DOI QR Code

TOPOLOGICAL OPERATIONS OF ITERATED STAR-COVERING PROPERTIES

  • Cho, Myung-Hyun (Division of Mathematics and Informational Statistics, Wonkwang University) ;
  • Kim, Jun-Hui (Division of Mathematics and Informational Statistics, Wonkwang University)
  • Published : 2003.11.01

Abstract

In this paper, we study topological operations of iterated star covering properties, i.e., subspaces, products, and images and preimages of iterated starcompact spaces.

References

  1. Topology Appl. v.39 no.1 Star covering properties E. van Douwen;G.Reed;A.Roscoe;I.Tree https://doi.org/10.1016/0166-8641(91)90077-Y
  2. General topology, Revised and completed edition R.Engelking
  3. Fund. math. v.67 A new extension of countable compactness W.M.Fleischman https://doi.org/10.4064/fm-67-1-1-9
  4. Research Reports of Numazu Technimathcal College v.15 On a topological concept between countable compactness and pseudocompactness S.Ikenaga;T.Tani
  5. Applied General Topology Iterated starcompact topological spaces J.Kim
  6. Mat. Zametki v.41 Closed embeddings into pseudocompact spaces M.Matveev
  7. Math. Notes v.41 no.3-4 English translation M.Matveev https://doi.org/10.1007/BF01158252
  8. Topology Atlas, Preprint no. 330 A survey on star covering properties M.Matveev
  9. Czsech. Math. J. v.19 Countably compact and pseudocompact products N.Noble
  10. Fund. Math. v.40 On the Cartesian product of two compact spaces J.Novak https://doi.org/10.4064/fm-40-1-106-112
  11. Ph.D. Thesis, Shizuoka University A study of star-coverting properties in topological spaces Y.Song
  12. Topology Appl. v.47 no.2 Constructing regular 2-starcompact spaces that are not strongly 2-star-Lindelof I.Tree https://doi.org/10.1016/0166-8641(92)90067-A

Cited by

  1. ON STARCOMPACTNESS VERSUS COUNTABLE PRACOMPACTNESS vol.32, pp.3, 2010, https://doi.org/10.5831/HMJ.2010.32.3.453